# SDR DALA2021122007877

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 BENT INTERNAL STRUCTURE WEB AT FR33 BTW STR 43L AND 43R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE WEB PER SRM A320 51-72-11. (2056782)
